| Catalog Number |
MZXT9001 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd maxzero multi fuse extension set with needleless connector broke the following information was received by the initial reporter with the following verbatim.It was reported by the customer that spin collar on the male leur of the extension set is coming off during attachment to the iv.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
It was reported that the spin collar broke off.One photo taken by the customer verifies the issue.Due to no sample being received the root cause is unknown.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
Event or Problem Description
Material#: mzxt9001, batch#: 24089435.It was reported by the customer that spin collar on the male leur of the extension set is coming off during attachment to the iv.Customer reported the spin collar on the male leur of the extension set is coming off during attachment to the iv.Additional information: hi- there was no patient harm.The device broke while connecting it to the iv for the first time.